Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

The 3x + 1 Problem and Its Generalizations

The 3x + 1 Problem and Its Generalizations http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png The American Mathematical Monthly CrossRef

The 3x + 1 Problem and Its Generalizations

The American Mathematical Monthly , Volume 92 (1): 3 – Jan 1, 1985

The 3x + 1 Problem and Its Generalizations

The American Mathematical Monthly , Volume 92 (1): 3 – Jan 1, 1985

Loading next page...
 
/lp/crossref/the-3x-1-problem-and-its-generalizations-WL9FZsTTbS

References

References for this paper are not available at this time. We will be adding them shortly, thank you for your patience.

Publisher
CrossRef
ISSN
0002-9890
DOI
10.2307/2322189
Publisher site
See Article on Publisher Site

Abstract

Journal

The American Mathematical MonthlyCrossRef

Published: Jan 1, 1985

There are no references for this article.